# SDR AALA200810371

- Difficulty date: November 26, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 68,587 hours, 30,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND HOLE PUNCTURE IN LEFT CUSP AT STATION 853 TO 864.  REPAIRED PER AARD 53-20-00-16.
